Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Parkinson's disease under control, have continuous trembling in hand, taking high dosage of syndopa. What is the cause?

my mother now aged 80 years was affected during 2005 by a stroke and suffering with parkinsons but however now almost under control by taking medicines regularly. Now I want to know is ,out of those medicines, one medicine syndopa 110mg is taking regularly dosage as one in morning and one in night. What i want to know is she is prescribed the syndopa 275 for 3 times as she is reporting the regular doctor that she is still having hand shivering . please advise on this overdosage
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for trusting HCM.

Parkinson current accepted treatment is dopamine replacement therapy, since in the basal ganglia in specifically substania nigra dopamine releasing neurons are degenerating in Parkinson disease which leads to the common symptoms of tremor rigidity and posture. with those medications there are 2 problems first stability level thats why they need to be taken at different times of the day, the other problem is when the disease progresses more is need to compensate for the loss of normal released dopamine from the brain. That is why your doctor increased the dose for your mother. stay well hope that helped explaining things for you.

Dr. Nazzal
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor